RUS  ENG
Full version
JOURNALS // Teoriya Veroyatnostei i ee Primeneniya // Archive

Teor. Veroyatnost. i Primenen., 1999 Volume 44, Issue 3, Pages 675–680 (Mi tvp813)

This article is cited in 16 papers

Short Communications

Fourier–Hermite expansions for nonlinear filtering

R. Mikuleviciusa, B. L. Rozovskiib

a Institute of Mathematics and Informatics
b Center for Applied Mathematical Sciences, University of Southern California, USA

Abstract: The objective of this paper is to develop an approach to nonlinear filtering which allows the separation of time-consuming computations involving the coefficients of the system from those dealing with the observation data only. The approach is based on a Cameron–Martin type expansion for nonnormalized optimal filters.

Keywords: nonlinear filtering, Fourier–Hermite expansion.

Language: English

DOI: 10.4213/tvp813


 English version:
Theory of Probability and its Applications, 2000, 44:3, 606–612

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025